pmf
 

 

FILOMAT 
Volume 22, Number 1, April 2008

Contents


S. Sedghi, K. P. R. Rao and N. Shobe,  A general common fixed point theorem  for multi-maps satisfying an implicit relation on fuzzy metric spaces, 1-11

Ishak Altun and Duran Turkoglu,  Some fixed point theorems for weakly compatible multivalued mappings satisfying an implicit relation, 13-21

Bujar Xh. Fejzullahu, A Cohen type inequality for Legendre-Sobolev expansions, 23-31

H. K. Pathak, R. K. Verma, Weakly compatible mappings and Altman type contraction, 33-46

M. Caldas, S. Jafari, S. P. Moshokoa and T. Noiri, On GO-compact spaces, 47-55

S. Athisaya Ponmani, R. Raja Rajeswari, M. Lellis Thivagar and Erdal Ekici, On \theta-(1,2)-semi-pregeneralized closed sets, 57-67

Miroslav M. Ristic, Biljana C. Popovic, Aleksandar Nastic and Miodrag Djordjevic, A bivariate Marshall and Olkin exponential minification  process, 69-77

Sanjay Tahiliani, On weakly \beta-continuous functions in bitopological spaces, 79-88

Erdal Ekici, A note on a-open sets and e^ast-open sets, 89-96

V. Renuka Devi and D. Sivaraj, On \Delta-sets in \Gamma-spaces, 97-106

Zhiyue Huang, Binwu He and Mengyuan Huang,  Inequalities for the volume of the unit ball in \ell^n_p, 107-116

Ivan Loncar, Fixed point property for hyperspaces of arboroids, 117-128

A. Sofo, Multiple integral representation of binomial coefficients, 129-137

K.A. Khan, Shahid Ali and Nargis Jamal, Generic warped product submanifolds in a Kaehler manifold, 139-144

Daniel Abraham Romano, An isomorphism theorem for anti-ordered sets, 145-160

Metin Basarir and Selma Altundag,  On \Delta-lacunary statistical asymptotically equivalent sequences, 161-172

Lutfi N. Kalantan, \pi-normal topological spaces, 173-181

Wei-guo Wang and Nan Hao, On mixed and componentwise condition numbers for hyperbolic QR factorization, 183-192

S. B. Joshi and N. D. Sangle, New subclass of Goodman-type p-valent harmonic functions, 193-204

Abdul Rahman S. Juma and S. R. Kulkarni, On classes of starlike and convex meromorphically multivalent functions involving coefficient inequalities, 205-211